# SDR RAIA201404090001

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 24,664 hours, 22,668 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Nut
- Condition: Loose
- Location: Elevator Tq Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXTREMELY DIFFICULT TO ROTATE WITH TRIM IN NORMAL POSITION.  MAINTENANCE INSPECTED AND FOUND 4 NUTS NOT MEETING TORQUE VALUES ON REAR ELEVATOR TORQUE TUBE, REPLACED NUTS AND PROPERLY TORQUED NEW NUTS.  MAINTENANCE ALSO FOUND 2 BONDING STRAPS BROKEN ON REAR ELEVATOR BELLCRANK, REPLACED BONDING STRAPS.  PERFORMED OPS CHECK AND OPS CHECK GOOD.
